# SDR CALA2011050200334

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 5,835 hours, 1,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 48000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS INOP AT ROWS 8-14 ABC.  REMOVED AND REPLACED POWER SUPPLY FOR EMERGENCY LIGHTS FOR ROWS 8-14 ABC IAW AMM 33-51-06-960-806.  OPS CHECKS GOOD.
